# SDR AALA202511031928

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 71,281 hours, 30,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT ENTRY DOOR LEFT GIRT BAR HARD TO DISARM. ADJUSTED L2 DOOR GIRT BAR HOOKS. PER AMM 25-66-01. OPERATIONAL CHECK GOOD AT THIS TIME.
